# SDR ASAA2024122155267

- Difficulty date: December 21, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 55,568 hours, 16,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54100140
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET INTERCOSTAL BETWEEN STA 312 TO STA 328 RBL-31 CRACKED. GROUNDED - YES. REMOVED AND REPLACED FWD WET INTERCOASTAL BETWEEN STA 312 TO STA 328 RBL-31 IAW B737-800 SRM 51-40-02-0G-0.
